Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

One year old with greenish diarrhea. Rashes on the buttocks. What can be given to reduce acidity?

Baby, one year old, has had greenish yellow/diahrea bm's today. Has very painful & red "rash"!, well it actually looks more like a burn, on buttocks . 1. Would the old fashion lamp treatment followed by cornstarch powdered on buttocks help to clear up painful redness? Is there something I can feed her to reduce the apparent acidic stomach & intestinal contents? What is the best way to treat the buttocks rash/burn. We have Aquaphor, Desiten & the blue sunburn gel with lidocane.
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
Pediatrician 's  Response
Hi ,
Thank you for your query.
I understand your concern.
Keep the area clean.The best treatment would be to apply egg white to the local area thrice daily along with bluesunburn gel.
Give her some antiacid medication to bring down her acidity.Give her a probiotic syrup and some yogurt.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Do not worry we are there to help you out.
Have a nice day.
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor